`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 14,Number 2,     March 2015

1

Existence of solutions for a Kirchhoff-type-nonlocal operators of elliptic type    Pages : 361 - 371

Nemat Nyamoradi and Kaimin Teng

 Abstract       References       Full Text      Related Articles

2

Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian    Pages : 373 - 382

Stathis Filippas,  Luisa Moschini and Achilles Tertikas

 Abstract       References       Full Text      Related Articles

3

Global solutions of a Keller--Segel system with saturated logarithmic sensitivity function    Pages : 383 - 396

Qi Wang

 Abstract       References       Full Text      Related Articles

4

On the asymptotic stability of Volterra functional equations with vanishing delays    Pages : 397 - 406

Hermann Brunner and Chunhua Ou

 Abstract       References       Full Text      Related Articles

5

Second order elliptic operators in $L^2$ with first order degeneration at the boundary and outward pointing drift    Pages : 407 - 419

Simona Fornaro,  Giorgio Metafune,  Diego Pallara and Roland Schnaubelt

 Abstract       References       Full Text      Related Articles

6

On small perturbation of four-dimensional quasi-periodic system with degenerate equilibrium point    Pages : 421 - 437

Wenhua Qiu and Jianguo Si

 Abstract       References       Full Text      Related Articles

7

Sign-changing solutions to elliptic problems with two critical Sobolev-Hardy exponents    Pages : 439 - 455

Yanfang Peng and Jing Yang

 Abstract       References       Full Text      Related Articles

8

Some well-posedness and stability results for abstract hyperbolic equations with infinite memory and distributed time delay    Pages : 457 - 491

Aissa Guesmia and Nasser-eddine Tatar

 Abstract       References       Full Text      Related Articles

9

Sharp existence criteria for positive solutions of Hardy--Sobolev type systems    Pages : 493 - 515

John Villavert

 Abstract       References       Full Text      Related Articles

10

A note on the Monge-Kantorovich problem in the plane    Pages : 517 - 525

Zuo Quan Xu and Jia-An Yan

 Abstract       References       Full Text      Related Articles

11

An integral equation involving Bessel potentials on half space    Pages : 527 - 548

Yonggang Zhao and Mingxin Wang

 Abstract       References       Full Text      Related Articles

12

Singularity formation for relativistic Euler and Euler-Poisson equations with repulsive force    Pages : 549 - 564

Yongcai Geng

 Abstract       References       Full Text      Related Articles

13

The Liouville type theorem and local regularity results for nonlinear differential and integral systems    Pages : 565 - 576

Zhenjie Li,  Ze Cheng and Dongsheng Li

 Abstract       References       Full Text      Related Articles

14

On the growth of the energy of entire solutions to the vector Allen-Cahn equation    Pages : 577 - 584

Christos Sourdis

 Abstract       References       Full Text      Related Articles

15

Note on global regularity of 3D generalized magnetohydrodynamic-$\alpha$ model with zero diffusivity    Pages : 585 - 595

Xiaojing Xu and Zhuan Ye

 Abstract       References       Full Text      Related Articles

16

$W$-Sobolev spaces: Higher order and regularity    Pages : 597 - 607

Alexandre B. Simas and Fábio J. Valentim

 Abstract       References       Full Text      Related Articles

17

Local and global existence results for the Navier-Stokes equations in the rotational framework    Pages : 609 - 622

Daoyuan Fang,  Bin Han and Matthias Hieber

 Abstract       References       Full Text      Related Articles

18

A note on the unique continuation property for fully nonlinear elliptic equations    Pages : 623 - 626

Agnid Banerjee

 Abstract       References       Full Text      Related Articles

19

Mean oscillation and boundedness of Toeplitz Type operators associated to pseudo-differential operators    Pages : 627 - 636

Lanzhe Liu

 Abstract       References       Full Text      Related Articles

20

Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain    Pages : 637 - 655

Luigi C. Berselli and Jishan Fan

 Abstract       References       Full Text      Related Articles

21

Hopf bifurcation in an age-structured population model with two delays    Pages : 657 - 676

Xianlong Fu,  Zhihua Liu and Pierre Magal

 Abstract       References       Full Text      Related Articles

22

Refined blow-up results for nonlinear fourth order differential equations    Pages : 677 - 693

Filippo Gazzola and Paschalis Karageorgis

 Abstract       References       Full Text      Related Articles

23

Regularity of the attractor for a coupled Klein-Gordon-Schrödinger system with cubic nonlinearities in $\mathbb{R}^2$    Pages : 695 - 716

Salah Missaoui and Ezzeddine Zahrouni

 Abstract       References       Full Text      Related Articles

24

Instability of multi-spot patterns in shadow systems of reaction-diffusion equations    Pages : 717 - 736

Shin-Ichiro Ei,  Kota Ikeda and Eiji Yanagida

 Abstract       References       Full Text      Related Articles

25

Corrigendum of "Local well-posedness for the nonlinear Dirac equation in two space dimensions"    Pages : 737 - 742

Hartmut Pecher

 Abstract       References       Full Text      Related Articles